# SDR SIMA200834308

- Difficulty date: December 3, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 20,077 hours, 19,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14530643401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND RIGHT OMEGA BEAM CORRODED BETWEEN FRAMES 24 AND 25.  REPAIRED OMEGA BEAM IAW EMB SRM 53-00-10.  AIRCRAFT WAS RETURNED TO SERVICE.
